It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 13 of 13 for tegretol rashes. (0.001 seconds)


Tegretol
Jun 19, 2004
... I was on tegretol for about 3 months. I was 15 years of age, and was away from home teaching at a summer camp. ... (19 replies)
... I take Tegretol Retard for epilepsy and have had NO side effects no rashes or over itchiness i'm on 4 a day maybe a higher dose has more effect, as for the medication causing liver damage that is false as i have looked deeply into this matter being highly attached to it, (7 replies)
... For those who don't know (or forgot): Temporal lobectomy, age 6. Tegretol from 6-16. Drug and seizure free, 16-26. Tegretol again 26-32. Seizures (usu. absence or petit mal) came back, about 1-3/mo. NOW the doc tries me on Trileptal/Tegretol mix. A month on them both, no seizures to speak of :bouncing: . Tegretol registers DEAD CENTER inside 'Theraputic Range' :D (usually... (2 replies)

Trileptal allergy?
Apr 13, 2008
... Since trileptal is very similar to the tegretol I've taken for years he doubts wether this was an allergic reaction. He said it might of been a too high dose for my body to handle. ... (1 replies)
... Hello, haven't been here for a while. Thought I should make an appearance again :wave: Wow, I have just discovered that I began to develop Stevens-Johnson syndrome at age of 16 (I am now 22) from an allergic reaction to tegretol. I had the warning signs after 2 weeks. It is a very serious syndrome that can be life threatening. I am so thankful that my mom made the... (2 replies)
... I was looking out for rashes ,like on my legs,arms,neck , well ? ... (4 replies)
First attack
Jul 6, 2007
... the doctor gave me tegretol .1 tab for 1 week, 2tab on the preceeding weeks. i am now on my third day of tegretol and i notice some petichae in my inner arms,, can i consider those rashes. ... (0 replies)
... Tegretol can cause rashes. Only one of the rashes is a big deal. If you have a rash your doctor will need to look at it and determine if you need to get off the medication. ... (7 replies)
... Never heard of this, I been on trileptal for years (1200mgs/day) and never had an outbreak. Maybe something else could of caused the outbreak, it probably was just a coinsidence it happened around the same time.. Hope you get better.. Laura (1 replies)
... My neurologist started me on 300mg per day. After 2 days my entire body broke out in rashes while running. My neurologist said it doesn't make sense because I've been taking Tegretol for nearly 2 decades. He said the 2 drugs are nearly identical. ... (1 replies)
... Hi umpfan Im an epileptic too...I was on epilim until the past month or two where i started out on lamictal because i was gaining weight when on epilim. But anyhows, about a month or two or so ago, and just the other day, i experienced a shaky/trembly arm, on my left arm, as i am right handed...Those are the only two times in my whole life of epilepsy, that i have experienced... (2 replies)
... Like many here, I too had rashes from dilantin and tegretol. I am now on depakote and am eating like a pig! ... (2 replies)
... I too have had rashes from "E" meds. I started on dilantin about May 2. A rash from waist up developed with fever of 101 about May 12. ... (13 replies)




Pages: 1

All times are GMT -7. The time now is 09:56 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!